# SDR UALA2010032300982

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Sta 1200 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD TENSION TIE HOLE UD STA 1200, RT SIDE TENSION TIE INSP STAGE 2.  MAJOR REPAIR ACCOMPLISHED: REMOVED FWD CHANNEL.  HFEC PER NTM, NO CRACK FOUND. MFG AND INSTALLED REPAIR PARTS.
